# SDR JJBA201904175011

- Difficulty date: April 15, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 33,756 hours, 21,682 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Receptacle
- Condition: Corroded
- Location: Waste Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE SERVICE PANEL RECEPTACLE HAS AREAS OF CORROSION AROUND DISCHARGE NOZZLE. REMOVED AND REPLACED WASTE SERVICE PANEL RECEPTACLE.
